02-20-2004, 04:58 AM #1
Pain After Injecting, Cant Even Move!!! Please Help
The last thread I was asking about the pain that I had from my last 2 injection, and some help with that,im using Prop/tren /Test enth all PL... Well, first injection on this cycle, right glute, always inject there never had a problem, very sore, but not enough to keep out of the gym or anything, second left delt, again very soar but nothing you cant live with... I just injected my left Glute medius, last night around 8:30, for the first time, never injected there before, everything went smooth, I even heated the mix for like 10mins with some hot water....until
about 3:30 I woke up in pain, the ironic thing is I was using a hot pack for my other side glute pain while I sleep, IT was so MO-FO bad that I couldn't stand up, I fell right to the floor, NEVER felt pain like this, OMG. cant hardly walk,I am having trouble putting any weight on this leg...I walk like im 90 years old...its kinda funny if you think about it but.. VERY VERY VERY much in pain, I looked at the site no bruising no lumps, hurts to touch...so I have been using a hot pack on it since 4 this morning, cant go to school/work or even work out b/c its so bad...im not even kidding, puts the other 2 sore spots to shame...
My question is WHAT THE H*LL did I DO.....Never felt anything like this before this is bad....starting to worry that I did something very bad
any help would be great....
02-20-2004, 05:05 AM #2
try shooting in your delts. I never shoot in my glutes. ouch. even go the buttocks. At least that will only feel like you did a tonne of squats and it's safer. Stay away from the but crack cause that is where the siatic nerve is. And if you poke, poke deep.
02-20-2004, 05:17 AM #3
Must be a high concentration of BA in one of the gear. In my opinion, I think dense muscle like your delts handles injections much better than the glutes. That is probably why the pain all of a sudden. Get b12 and dillute it in the syringe. Best I can come up with. Isn't PL gear supposed to be painless? That's what is sais in my list.
02-20-2004, 05:19 AM #4Originally Posted by LuvMyRoids
I'll let you know in a day, lol.
02-20-2004, 05:19 AM #5
the high miligram line is definitely not painless, but the low dose line is pretty good
02-20-2004, 05:20 AM #6
some people just experience alot of pain with injections. Is the site warm?
02-20-2004, 05:34 AM #7
I did get all the high meg line of PL, 500mg/ml enth, 200mg/ml prop, 100mg/ml tren , mixed all 3. YOu can mix these RIGHT....I usaly never get any pain, one time back in the day from QV test,
the other 2 spots I injected were very sore but nothing I couldnt live with...this one I cant even lift my F**ing leg...its SO much pain that its got me worried....I orderd b-12 to help...
I was thinking of moving to a cold pack, this will draw the blood away from the site, but is this okay...dont want to get an abcess or anything...
ouch..da*M.. F**CH...Cant even stand up...
02-20-2004, 05:36 AM #8Originally Posted by LuvMyRoids
I ran some T400 once... and by once I mean only one shot. OMG that was painful, like I had broken glass in my leg... I feel for ya bro but hang in there, you'll live.
Last edited by ripped4fsu; 02-20-2004 at 05:38 AM.
02-20-2004, 05:38 AM #9Originally Posted by HollywoodM3
02-20-2004, 05:52 AM #10
I never shoot in the legs...I'm a delt and pecs man myself.I guess I enjoy walking
02-20-2004, 06:03 AM #11
what happens if it does get swollen and red, I have been using a hot pack, now switched to a cold pack, so maybe I didn't notice the swollen or red...
is it bad if that happens...
I hve injected many times in the past and feel comfortable with it, so this is why im a bit confused, always inject in the same spot on the other side with out any problem si I thought I could go here to...
but the PAIN is SO bad that im thinking its too much to be okay....
02-20-2004, 06:05 AM #12
if it's swollen and red it's infected, could lead to an absess, don't panic though, it's probably the ba, higher mg need more ba to keep the solution stable, so it makes it MUCH more painful, that's why i make my own, so i know what's in it
02-20-2004, 06:06 AM #13Originally Posted by HollywoodM3
02-20-2004, 06:09 AM #14
fever, reddness, streaking, swollen, hot to touch... any combo of these could mean it's abccessing... but I'm pretty sure you are dealing with BA pain. just keep a close eye on it. try to rub it..gently... to displace the alcohol.
I know it hurts bro... I've been there... and it's a scary feeling but you're going to live,,, walk it off tuff guy!
02-20-2004, 06:13 AM #15
I dont think you have an infection I think its the BA, just hang in there and keep doing whatyo are doing with the hot and cold packs and massage the area if possible.
02-20-2004, 06:17 AM #16
Sounds like BA and you could have passed through a nerve also.
02-20-2004, 06:19 AM #17
Could be the anthrax used to suspend the gear also.Originally Posted by Da Bull
02-20-2004, 06:23 AM #18
Thanks for all the help bros, I will keep you posted....
02-20-2004, 11:46 AM #19
i think it's definitely solvent content. the 500enan and the 200prop are the two that he needs to most solvent for. Not to mention the tren is a little on the high side. I would suggest you cut it with some oil or bring down the injection volumes and make them more frequent or in different places.
02-20-2004, 01:18 PM #20Originally Posted by HollywoodM3
good luck take painkillers and a warm bath.
02-20-2004, 01:24 PM #21New Member
- Join Date
- Feb 2004
02-21-2004, 07:37 AM #22
02-21-2004, 07:43 AM #23
again thanks for all the tips,
I took some Ibuprofen before I went to work, and after an hour I felt great, little loopy but great, today pain is a little better but still F'in hurts...
hey heres a Crazy Idea...
does anyone remember those electronic ad machines, that use electric impulses to stimulate the muscle...I was just thinking if you put something like that on the area where you injected to get a deep massage...not for muscle growth but the electric stimulation couses the muscle to contract and may help with the spread and absortion proccess,
Please let me know if im F'in Crazy...just and idea...Im gonna post this in a new thead to see what everyone thinks...
Last edited by HollywoodM3; 02-21-2004 at 07:47 AM.
02-21-2004, 08:22 AM #24Originally Posted by ripped4fsu
02-22-2004, 07:07 PM #25Originally Posted by Carlos_E
Dam Carlos... you're a better man than me, that **** curled me up like a little bitch!
02-22-2004, 08:18 PM #26Junior Member
- Join Date
- May 2003
i had a similar experience with prop/oil winny, heating the vials in a frypan prior to inj. and adding injectible B12 to every shot helped ALOT.
02-23-2004, 06:41 AM #27
every time I shoot quads I get that did it just recently with 88mg fina(homebrew) today is the first day it doesnt kill to walk. Hang in there it will go away
02-23-2004, 07:30 AM #28
In reply to LMR,"In my opinion, I think dense muscle like your delts handles injections much better than the glutes". It has been shown that poking in the glutes provide higher yields and help the regulation of constant test levels. But I do think the delts feel better.
Whatcha gonna do....
02-23-2004, 07:39 AM #29
are u injecting 3cc in in shot into the glute???
might want to change up to 2 injections.. in different areas
ah what the heck.................. it's gonna hurt............
get over it........... or do oral only..................
(just kiddin) did the same to me... 2nd and 3rd sets of injections are better..
i am now doing 3 injections.. 1 1/2 to 2cc each e4th day...
thigh---------thigh--------glutThe answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)